# SDR YENA2024091301268

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 2,402 hours, 440 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 11234
- Condition: Failed
- Location: Apu
- Part time: 7,029 hours, 1,059 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS)  'APU FUEL LO PR; REMOVED AND REPLACED APU FUEL LP SWITCH IAW AMM 28-22-14. NO HELP. SLAVED APU FUEL VENT RELAY (6QC). NO HELP. MOVED DEFECT TO LP 4027778-2 (REMOVED AND REPLACED APU FUEL PRESSURE SWITCH (7QC) IAW AMM 28-22-15. NO HELP. SLAVED ECB - ELECTRONIC CONTROL BOX, NO HELP. MOVED DEFECT TO LP 4027779-1(ITEM PLACED ON MEL 49-10-01B CAT C MX-4 UPDATED PLACARDS INSTALLED)); REMOVED & REPLACED APU FUEL PUMP REF AMM 28-22-51 & OPS CHECK GOOD. LEAK CHECK GOOD. THIS ACTION CLEARS THIS MDDR, MX-4 UPDATED & MCC NOTIFIED.
